Singularities of logarithmic foliations and connectedness of the union of logarithmic components
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), 9 p.
@incollection{AST_2009__323__431_0,
     author = {Soares, M\'arcio G.},
     title = {Singularities of logarithmic foliations and connectedness of the union of logarithmic components},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     zbl = {1192.32017},
     mrnumber = {2647981},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2009__323__431_0/}
}
TY  - CHAP
AU  - Soares, Márcio G.
TI  - Singularities of logarithmic foliations and connectedness of the union of logarithmic components
BT  - Équations différentielles et singularités. En l'honneur de J. M. Aroca
ED  - Cano F.
ED  - Loray F.
ED  - Moralez-Ruiz J. J.
ED  - Sad P.
ED  - Spivakovsky M.
T3  - Astérisque
PY  - 2009
DA  - 2009///
IS  - 323
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2009__323__431_0/
UR  - https://zbmath.org/?q=an%3A1192.32017
UR  - https://www.ams.org/mathscinet-getitem?mr=2647981
LA  - en
ID  - AST_2009__323__431_0
ER  - 
Soares, Márcio G. Singularities of logarithmic foliations and connectedness of the union of logarithmic components, dans Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), 9 p. http://archive.numdam.org/item/AST_2009__323__431_0/

[1] P. Aluffi - "Chern classes for singular hypersurfaces", Trans. Amer. Math. Soc. 351 (1999), p. 3989-4026. | Article | MR 1697199 | Zbl 0972.57015

[2] O. Calvo-Andrade - "Irreducible components of the space of holomorphic foliations", Math. Ann. 299 (1994), p. 751-767. | Article | EuDML 165235 | MR 1286897 | Zbl 0811.58006

[3] O. Calvo-Andrade, D. Cerveau, L. Giraldo & A. Lins Neto - "Irreducible components of the space of foliations associated to the affine Lie algebra", Ergodic Theory Dynam. Systems 24 (2004), p. 987-1014. | Article | MR 2085387 | Zbl 1068.32022

[4] D. Cerveau & A. Lins Neto - "Irreducible components of the space of holomorphic foliations of degree two in 𝐂P(n),n3", Ann. of Math. (2) 143 (1996), p. 577-612. | Article | MR 1394970 | Zbl 0855.32015

[5] D. Cerveau, A. Lins Neto & S. J. Edixhoven - "Pull-back components of the space of holomorphic foliations on ℂℙ(n),n3", J. Algebraic Geom. 10 (2001), p. 695-711. | MR 1838975 | Zbl 0995.32020

[6] F. Cukierman, M. G. Soares & I. Vainsencher - "Singularities of logarithmic foliations", Compos. Math. 142 (2006), p. 131-142. | Article | MR 2197406 | Zbl 1097.32011

[7] W. Fulton - Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 2, Springer, 1984. | MR 732620 | Zbl 0541.14005

[8] R. Hartshorne - "Connectedness of the Hilbert scheme", Publ. Math. I.H.É.S. 29 (1966), p. 5-48. | EuDML 103863 | Numdam | MR 213368 | Zbl 0171.41502

[9] J. P. Jouanolou - Équations de Pfaff algébriques, Lecture Notes in Mathematics, vol. 708, Springer, 1979. | MR 537038 | Zbl 0477.58002